# SDR AWXA200601245

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520004
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR C7. NR 5910106. CORROSION AROUND HOLE NO. 55 OF REAR SPAR LEFT WING. CORROSION AROUND THE HOLE NO. 55 OF  REAR SPAR LEFT WING WAS REMOVED IAW PART A AWA ER. 26 - 5721 - 06181 - ES2 MONITORING ER 26 - 5721 - 06181 - ES2. ITEM 1 SHEET 4 AT 11.
